# SDR CA030206001

- Difficulty date: January 29, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Window
- Part time: 12,304 hours, 11,927 cycles
- Component: Rh Side Window, Ppg, NP1393222
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WINDOW CRACKED ALONG WITH MESSAGE R WINDOW HEAT (C).RIGHT WINDOW AND RIGHT WINDOW HEAT CONTROLLER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
